Lattices in quasiordered sets
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 31 (1992) no. 1, pp. 6-12
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1992_31_1_a0,
author = {Chajda, Ivan},
title = {Lattices in quasiordered sets},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {6--12},
year = {1992},
volume = {31},
number = {1},
mrnumber = {1212600},
zbl = {0773.06002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a0/}
}
Chajda, Ivan. Lattices in quasiordered sets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 31 (1992) no. 1, pp. 6-12. http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a0/